# SDR UPS08852241

- Difficulty date: April 23, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,966 hours, 25,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 MAIN CABIN GOUGE/CRACK IN BELTFRAME GUSSET STA 1460 AND L21R.  FABRICATED AND REPLACED BELTFRAME GUSSET AT STA 1460 AND L21R IAW SRM 51-21-24, DWG 5773480, SRM 51-1-8 AND SRM 51-01-20D.
